# SDR 9613999907

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE FS 996 AFT PRESSURE BULKHEAD T-ANGLE AT LONGERON 18R.  REPAIRED AFT PRESSURE BULKHEAD PER EA DC9-53-009.
